MathSciNet Relay Station
MathSciNet bibliographic data
MR1031904 14H10
Harris, J.; Morrison, I. Slopes of effective divisors on the moduli space of stable curves. Invent. Math. 99 (1990), no. 2, 321–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement